# SDR CALA2015041393518

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 65,446 hours, 7,493 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP INOPERATIVE AT 49HJK.  REPLACED EEL STRIP 49HJK.  CHECKED OK IAW AMM 33-50-96.
